Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Weight Loss, Fitness & Health Weight Loss, Fitness & Health

antidepressants

Posted by on Oct. 8, 2013 at 4:51 PM
  • 2 Replies

 anyone on them? Do you have trouble with weight loss?

by on Oct. 8, 2013 at 4:51 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-2):
twnkedee
by Tia on Oct. 9, 2013 at 5:35 AM

Yes, I take Abilify and it definately slows down my progress, I gained weight on it when I started it as well. It was one of the side effects but the benefits of the medication out weighed the weight gain. I just have to increase the exercise!

darbyakeep45
by Darby on Oct. 9, 2013 at 6:23 AM

Welcome to the group!

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN